# SDR DXTA2020090908040

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 2,876 hours, 1,995 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 84698001
- Condition: Defective
- Location: Mlg Handle
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE REMAINED LOCKED WHILE ATTEMPTING GEAR RETRACTION AFTER TAKEOFF.  AMBER "WOW MISCOMPARE" ILLUMINATED SHORTLY AFTER RETRACTION ATTEMPT AND REMAINED ON UNTIL LANDING.  THRUST REVERSERS AND NOSE WHEEL STEERING OPERATED NORMALLY.  SIGN OFF.  REMOVED DAMAGED NOSE GEAR WIRING HARNESS PN: 8469800-1.  INSTALLED NEW NOSE GEAR WIRING HARNESS PN: 8469800-1.  ALSO REMOVED FAULTY NLG SQUAT SWITCH PN: 622EN22-6-6 AND INSTALLED NEW SWITCH PN: 622EN226·6-6.  PERFORMED OPS CHECK AND SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED, IAW CE-680A AMM 32-60-10, SPM 20-30-00 AND WM 32-30-01.
